MAUDE Adverse Event Report: Stryker GmbH Gamma3 - Long Nail Kit R1.5, Ti, LEFT D11x360mm x 125deg; Rod, Fixation, Intramedullary And Accessories

Stryker GmbH Gamma3 - Long Nail Kit R1.5, Ti, LEFT D11x360mm x 125deg; Rod, Fixation, Intramedullary And Accessories
Catalog Number 35251360S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "the patient visited the doctor, and x-ray imaging confirmed a broken gamma3 nail.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
Gamma3 - Long Nail Kit R1.5, Ti, LEFT D11x360mm x 125deg
Common Device Name
Rod, Fixation, Intramedullary And Accessories
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50934328
Report Number0008031020-2026-01637
Device Sequence Number13161224
Product Code HSB
UDI-Device Identifier07613252274285
UDI-Public07613252274285
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number35251360S
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown